TITLE

Mollification in Strongly Lipschitz Domains with Application to Continuous and Discrete De Rham Complexes

AUTHOR(S)
Ern, Alexandre; Guermond, Jean-Luc
PUB. DATE
January 2016
SOURCE
Computational Methods in Applied Mathematics;Jan2016, Vol. 16 Issue 1, p51
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
112190979

 

Related Articles

  • FINITE ELEMENT EXTERIOR CALCULUS: FROM HODGE THEORY TO NUMERICAL STABILITY. Arnold, Douglas N.; Falk, Richard S.; Winther, Ragnar // Bulletin (New Series) of the American Mathematical Society;Apr2010, Vol. 47 Issue 2, p281 

    This article reports on the confluence of two streams of research, one emanating from the fields of numerical analysis and scientific computation, the other from topology and geometry. In it we consider the numerical discretization of partial differential equations that are related to...

  • A family of nonconforming elements for the Brinkman problem. GUZMAN, JOHNNY; NEILAN, MICHAEL // IMA Journal of Numerical Analysis;Oct2012, Vol. 32 Issue 4, p1484 

    We propose and analyse a new family of nonconforming elements for the Brinkman problem of porous media flow. The corresponding finite element methods are robust with respect to the limiting case of Darcy flow, and the discretely divergence-free functions are in fact divergence-free. Therefore,...

  • A discrete de Rham complex with enhanced smoothness. Tai, Xue–Cheng; Winther, Ragnar // Calcolo;Dec2006, Vol. 43 Issue 4, p287 

    Discrete de Rham complexes are fundamental tools in the construction of stable elements for some finite element methods. The purpose of this paper is to discuss a new discrete de Rham complex in three space dimensions, where the finite element spaces have extra smoothness compared to the...

  • A Variant of the Hybrid Proximal Extragradient Method for Solving Strongly Monotone Inclusions and its Complexity Analysis. Marques Alves, Maicon; Svaiter, B. // Journal of Optimization Theory & Applications;Jan2016, Vol. 168 Issue 1, p198 

    This paper presents and studies the iteration-complexity of a variant of the hybrid proximal extragradient method for solving inclusion problems with strongly (maximal) monotone operators. As applications, we propose and analyze two special cases: variants of the Tseng's forward-backward method...

  • Noncommutative integration calculus. Langmann, Edwin // Journal of Mathematical Physics;Jul95, Vol. 36 Issue 7, p3822 

    Presets a noncommutative integration calculus arising in the mathematical description of Schwinger terms of fermion-Yang-Mills systems. Differential complexes of forms with a grading operator on a Hilbert space; Generalization of integration of de Rham forms on the setting of Connes'...

  • Fermionic screenings and line bundle twisted chiral de Rham complex on CY manifolds. Parkhomenko, S. // Journal of Experimental & Theoretical Physics;Jan2012, Vol. 114 Issue 1, p39 

    We present a generalization of Borisov's construction of the chiral de Rham complex in the case of the line-bundle-twisted chiral de Rham complex on a Calabi-Yau hypersurface in a projective space. We generalize the differential associated with a polytope Δ of the projective space ℙ...

  • A new approach to the analysis of axisymmetric problems. Oh, Minah // IMA Journal of Numerical Analysis;Oct2014, Vol. 34 Issue 4, p1686 

    This paper builds a new framework to analyse axisymmetric problems through differential forms and exterior calculus. We construct a new weighted L2 de Rham complex that arises when analysing axi-symmetric problems. By constructing its dual complex, we obtain a Hodge decomposition and a...

  • The pairing matrix in discrete electromagnetism. B. Auchmann; S. Kurz // European Physical Journal - Applied Physics;Aug2007, Vol. 39 Issue 2, p133 

    We introduce pairing matrices on simplicial cell complexes in discrete electromagnetism as a means to avoid the explicit construction of a topologically dual complex. Interestingly, the Finite Element Method with first-order Whitney elements ? when it is looked upon from a cell-method...

  • Iterative algorithm for strongly continuous semigroup of Lipschitz pseudocontraction mappings. Liping Yang // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 4, p1424 

    In this paper, an implicit iterative process is considered for strongly continuous semigroup of Lipschitz pseudocontraction mappings. Weak and strong convergence theorems for common fixed points of strongly continuous semigroup of Lipschitz pseudocontraction mappings are established in a real...

  • Isometry groups of non-positively curved spaces: structure theory. Caprace, Pierre-Emmanuel; Monod, Nicolas // Journal of Topology;Oct2009, Vol. 2 Issue 4, p661 

    We develop the structure theory of full isometry groups of locally compact non-positively curved metric spaces. Amongst the discussed themes are de Rham decompositions, normal subgroup structure, and characterizing properties of symmetric spaces and Bruhat�Tits buildings. Applications to...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics